Asmol Dyspnoea Side Effect Reports
The following Asmol Dyspnoea side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Dyspnoea, can occur, and what you can do about them.
A side effect could appear soon after you start Asmol or it might take time to develop.
|Dyspnoea, Joint Swelling|
This Dyspnoea side effect was reported by a pharmacist from AUSTRALIA. A 40-year-old patient (weight:NA) experienced the following symptoms/conditions: asthma,pain. The patient was prescribed Asmol (dosage: 2 Puffs 4 Times A Day), which was started on Feb 22, 2011. Concurrently used drugs:
Asmol Dyspnoea Causes and Reviews
When you're short of breath, it's hard or uncomfortable for you to take in the oxygen your body needs. You may feel as if you're not getting enough air. Sometimes you can have mild breathing problems because of a stuffy nose or intense exercise. But shortness of breath can also be a sign of a serious disease.
Many conditions can make you feel short of breath:
- Lung conditions such as asthma, emphysema, or pneumonia
- Problems with your trachea or bronchi, which are part of your airway system
- Heart disease can make you feel breathless if your heart cannot pump enough blood to supply oxygen to your body
- Anxiety and panic attacks
If you often have trouble breathing, it is important to find out the cause.
Asmol Dyspnoea Reviews
|Sun, 10 Jul 2011|
|my son is 2years and 4 months. He has cold and Cough and difficulty in breathing. The doctor who examined him has prescribed Asmol inhaler to be administered 4times a day with 6puffs per administration at 5counts inbetween each puffs. Is it safe for a 2yr old as i was told it is a high dosage for him. Is it so?|
|Wed, 21 Apr 2010|
|was told inhailers causes a week heart is this true|
Top Asmol Side Effects